MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518351
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The other complaint source is (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ needle was unpacked on (b)(6) 2017.According to the complainant, while unpacking a foreign matter was noted inside the sterile pouch.There was no procedure nor patient involvement.
 
Additional Manufacturer Narrative
Investigation results: an interject needle was returned for analysis.A visual evaluation of the returned device found that a filament/hair was found inside the sealed pouch.The complaint of foreign matter found inside the pouch was confirmed.Based on the information available and the analysis performed, the most probable cause for the complaint event will be "manufacturing execution error¿ as the manufacturing process was not executed as validated/as designed.There is an investigation to address this issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7016100
Report Number3005099803-2017-03321
Device Sequence Number16586857
Product Code FCG
UDI-Device Identifier08714729296522
UDI-Public08714729296522
Combination Product (Y/N)N
Initial Reporter CountryTN
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2019
Device Model NumberM00518351
Device Catalogue Number1835
Device Lot Number19606195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Initial Date Received by Manufacturer 10/15/2017
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1